# SDR MWEA00597

- Difficulty date: August 3, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 49113832N
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FRAME SPLICE RIGHT SIDE AT STATION 832 AND LONGERON 18 RIGHT GOUGED.  REMOVED AND REPLACED FRAME SPLICE FITTING.  (M)
